# SDR PNSA060701

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- Aircraft time: 33,279 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: False Indication
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM DLG LT HYDRAULIC PRESSURE WARNING LIGHT ILLUMINATED WHEN TAKEOFF POWER WAS APPLIED AND WENT OUT WITH POWER REDUCTION.  TAKEOFF WAS ABORTED AND CREW PERFORMED RUNUP.  PRESSURE GAUGE WAS READING NORMAL WITH LIGHT ILLUMINATED. ANC MX DEFERRED PRESSURE WARNING SYSTEM BY PHONE AND FLIGHT CONTINUED NORMALLY.  AFTER AIRCRAFT RETURNED TO ANC, MX CLEARED DEFERRAL BY REPLACING WARNING LIGHT PRESSURE SWITCH.
